# SDR HEEA967390

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Speed Pick Up
- Part number: 430106202
- Condition: Defective
- Location: Nr Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR TACH FLUCTUATING IN FLIGHT.
